Hail, Parmer
- When
- June 15, 4:43 PM CST
- Where
- Parmer County, Farwell
- Measured
- 1 in hail
- Crop damage
- $50,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.383, -103.033
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before the first event at Jun 15, 2:38 PM CST, 2 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 338 PM CDT TUE JUN 15 2004 .SHORT TERM... CAP BECOMING BREACHED ALONG DRY LINE WITH STRONGEST ACTIVITY AT OUTFLOW INTERSECTION NEAR TCC. CANNOT ELIMINATE ACTIVITY SPREADING EAST WITH OUTFLOWS INTO WESTERN ZONES DURING THE EVENING. TRIMMED ISOLATED THUNDERSTORM AREA BACK TO THE WEST...BUT MAINTAINED ALONG AND JUST EAST OF STATE LINE THIS EVENING. MID LEVEL FLOW SUGGESTS SUSTAINED ACTIVITY MAY MOVE MORE TO THE EAST OR SOUTHEAST LATER TONIGHT SO ADDED LOW MENTION OF THUNDERSTORMS AS WELL TO NORTHEAST ZONES BY MIDNIGHT. STORMS INITIALLY HIGH BASED SUPPORTING STRONG WINDS AS PRIMARY SIGNIFICANT ELEMENT...BUT DOES NOT SEEM HIGH ENOUGH RISK OF SEVERE TO INCLUDE MENTION IN GRIDS AT THIS TIME. BASIC PATTERN SHOULD REMAIN OVERNIGHT WITH EAST TEXAS LOW GRADUALLY WEAKENING AND LIFTING NORTH-NORTHEAST AND SUBSIDENT REGION OVER ROLLING PLAINS WEAKENING BY EARLY WEDNESDAY. A BIT MORE SOUTHWEST COMPONENT EXPECTED ON WEDNESDAY WITH SURFACE PRESSURE FALLS SHIFTING TO EASTERN COLORADO SUPPORTING MORE SOUTHERLY LOW LEVEL FLOW DURING THE DAY...A BIT GUSTY AT TIMES. DO NOT SEE VERY MUCH LOW LEVEL WESTERLY COMPONENT...HOWEVER...SO DRY LINE MOVEMENT APPEARS WILL BE NOT MUCH DURING THE DAY AT LEAST AND LATEST MODEL RUNS SEEM TO HAVE CONFIRMED THIS. MIXING WILL DROP DEWPOINTS SOME MIDDLE OF THE DAY... BUT NOT AS MUCH AS WITH DRY LINE PASSAGE. ALTHOUGH RIDGING SUPPRESSING TO THE SOUTH...AIRMASS WILL REMAIN WARM IN ADVANCE OF POTENTIAL FRONTAL PASSAGE BY EARLY THURSDAY. INCREASED TEMPERATURES BACK ON WEDNESDAY FOR THOSE AREAS THAT WERE SOMEWHAT COOLER TODAY BEHIND THE OUTFLOW...AND MAINTAINED LOW THUNDERSTORM CHANCES MAINLY EASTERN ZONES WEDNESDAY AFTERNOON WITH APPROACH OF FRONT. MCQUEEN .LONG TERM... 12Z ETA DEPICTING FAIRLY STRONG FRONT MOVING INTO THE PANHANDLES LATE WED. THR FRONT IS FCST TO ADVANCE INTO THE SPLNS AFTER MIDN THU...BUT OUTFLOW FROM ONGOING CONVECTION NORTH OF THE FRONT MAY PUSH INTO THE AREA EARLIER. KEPT SLGT CHC GOING WED EVE WITH DRYLINE BISECTING AREA AND WEAK WAVE MOVING THRU THE PLAINS. FOR THU...EXPECTING FRONT TO CONTINUE PUSHING SW WITH COOLER...NE SFC FLOW DURING ACROSS OUR AREA THE DAY. MEANWHILE...UPR RIDGE FCST TO WEAKEN ONLY SLIGHTLY AS UPR LOW CURRENTLY OVER THE DESERT SW OPENS UP AND MOVES ACROSS THE AREA ON THU WITH A COUPLE OF WEAK RIPPLES NOTED BEHIND IT. STORMS SHOULD DEVELOP ALONG THE NM ROCKIES ON THU...AND SW FLOW WILL BE STRONGER WITH EJECTING TROF BUT MID-LVL TEMPS WILL REMAIN WARM AND CAP WILL BE DIFFICULT TO OVERCOME. IF FONT STILL LIES IN OUR SRN COUNTIES DURING THE DAY THEY MAY SEE THE BEST CHC FOR STORM DEVELPMNT... OTHERWISE WE MAY HAVE TO RELY ON STORMS MOVING INTO THE AREA FROM NM. LITTLE CHANGE INDICATED IN THERMAL RIDGE STRENGTH THRU THE WEEKEND. HAVE MAINTAINED LOW POPS OVER THE NORTH-NORTHEAST CWA THRU SUN MORN. THE WEAK SHTWVS MOVING THROUGH THE WSW/NEARLY ZONAL FLOW AROUND THE PERIPHERY OF RIDGE MAY BE ENOUGH TO INITIATE STORMS...MAINLY IN THE PANHANDLES...SOME OF WHICH MAY MOVE INTO OUR NORTHERN COUNTIES. IT IS LOOKING LESS LIKELY THAT A COLD FRONT WILL IMPACT THE SPLNS EARLY IN THE WEEKEND AS GFS/EC/UK HAVE TRENDED MORE TOWARD ZONAL FLOW WITH LITTLE ENERGY ACROSS THE WESTERN CONUS. UPR RIDGE DOES FLATTEN SLIGHTLY SO SLIGHTLY LOWER TEMPS EVEN WITHOUT FROPA ARE REASONABLE. INHERITED LOWER 90S LOOK GOOD BUT DID BUMP UP TEMPS SLIGHTLY FOR SAT. CDFNT MAY APPROACH SOMETIME FROM SUN NITE INTO TUE AS UPR-FLOW TURNS A BIT MORE NORTHWESTERLY. LATER SHIFTS MAY WANT TO INTRODUCE POPS FOR THIS PERIOD IF THIS TREND HOLDS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 63 94 60 89 / 20 10 20 20 TULIA 66 94 64 88 / 20 20 20 20 PLAINVIEW 66 95 65 89 / 20 20 20 20 LEVELLAND 66 101 65 93 / 20 10 20 20 LUBBOCK 68 99 67 91 / 10 20 20 20 BROWNFIELD 68 102 67 96 / 10 10 10 20 CHILDRESS 70 94 71 88 / 20 20 20 20 SPUR 70 99 71 93 / 10 20 20 20 ASPERMONT 72 99 73 94 / 10 20 20 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/33
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 600 AM CDT TUE JUN 15 2004 TXZ021>044-161100- BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD- GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER- STONEWALL-SWISHER-TERRY-YOAKUM- 600 AM CDT TUE JUN 15 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07/02
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5406826.